# SDR FDEA202210272679

- Difficulty date: October 27, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 77,369 hours, 28,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR571186318240
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR PANEL 241MMF IS DAMAGE. FABRICATED ZONE 240 FLOORBOARD 241MMF ON VTMAE TRAVELER # T22/1641931 IAW DWG SRZ-  25-005 REVISION R. PART MARK PER GMM 07-0-1000.    MAJOR REPAIR.
